# SDR WX0A2015030972460

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 57,183 hours, 50,700 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 36177502
- Part serial: 80711R
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 FT FLIGHT ATTENDANTS NOTIFIED COCKPIT OF RETURN OF FUEL FUMES, SMELL INCREASING THROUGHOUT ENTIRE CABIN.  PAXS COMPLAINING OF INCREASED SMELL.  RAN QRH 26.1 ACFT SMOKE FUMES WITH NO HELP.  RETURN, NO EMER DECLARED.  R & R APU FUEL CONTROL UNIT.  OPERATIONS CHECKED GOOD IAW MM 49-30-01.  COMPLIED WITH CABIN ODOR & SMOKE.  TROUBLESHOOTING, COMPLIED WITH PACK BURNOUT, NO DEFECTS NOTED.
